Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2019 | Journal Article | IST-REx-ID: 175   OA
Browning, Timothy D., and Daniel Loughran. “Sieving Rational Points on Varieties.” Transactions of the American Mathematical Society, vol. 371, no. 8, American Mathematical Society, 2019, pp. 5757–85.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, Timothy D., and L. Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics, vol. 349, Elsevier, 2019, pp. 920–40, doi:10.1016/j.aim.2019.04.031.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620   OA
De La Bretèche, Régis, et al. “On a Certain Non-Split Cubic Surface.” Science China Mathematics, Springer, 2019, doi:10.1007/s11425-018-9543-8.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6835   OA
Destagnol, Kevin N., and Efthymios Sofos. “Rational Points and Prime Values of Polynomials in Moderately Many Variables.” Bulletin Des Sciences Mathematiques, vol. 156, Elsevier, 2019, p. 102794, doi:10.1016/j.bulsci.2019.102794.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed